Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : Form Curves

Design of Free – Form Planar Closed Curves Using Four Point Interpolation

Wissam K.H; Hussam L. Alwan; Bushra B. Abd Alhassan

Engineering and Technology Journal, 2008, Volume 26, Issue 8, Pages 976-985

It is desirable to construct a free-form closed curve, since large numbers of
mechanical elements follow these curves. In this work we present a parametric
interpolation for construction a free form closed curves using four point interpolation
technique. The problems and solutions approach for closing open or disjoint curves is
demonstrated taking C1 continuity as a criterion for the solution of these problems.
When the coordinates of any number of control points are introduced, the proposed
algorithm constructs and closed the intended curve. The designer is free to vary and
manipulate these control points to change the shape of the desired curve.